# SDR SWAA2025102727286

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 73,651 hours, 43,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS SKIN DELAMINATION AT THE OTBD AFT EDGE 7" FROM EDGE OF FLAP MEASURING 3.5 LONG AND 0.5 IN WIDTH.  FOUND DAMAGE TO BE IN ZONE 3 & REPAIRABLE IAW SRM 57-53-01-1A-1,  REPAIRED IAW SRM 57-53-01-1A-1 (4) (A) (7) (A).
